# SDR U5QA202510260161

- Difficulty date: October 26, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N309JE
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20348
- Aircraft time: 4,882 hours, 2,799 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 302270503
- Part serial: 1019
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

AIRPLANE IS TRANSITIONING FROM AIR TO GROUND MODE TRIGGERING MULTIPLE CAS MESSAGES. WOW FAIL TO START.  MX C/A: R&R PSEU, FUNCTIONAL CHECKS GOOD, NO DEFECTS NOTED.
